MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HEXAGONAL SCREWDRIVER; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HEXAGONAL SCREWDRIVER; SCREWDRIVERS
Catalog Number 314.75
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient involvement was reported.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is synthes sales consultant (b)(4)-no code available used to capture no patient involvement without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that when the medical device reprocessing (mdr) staff was checking the devices before an unknown procedure on (b)(6) 2018, it was discovered that there was a small, thin amount of translucent grease underneath the handles of seven (7) hexagonal screwdrivers.The devices are from two (2) trochanteric fixation nail (tfn) locking trays, two (2) tfn insertion trays, two (2) expert tibial nail sets, and two (2) expert retrograde/anterograde femoral nail sets.These items were quarantined and none of them were used in the surgery.There was no patient or procedure involved.This report is for one (1) hexagonal screwdriver.This is report 3 of 7 for (b)(4).

Brand Name
HEXAGONAL SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7380019
Report Number2939274-2018-51299
Device Sequence Number1084319
Product Code HXX
UDI-Device Identifier10886982189097
UDI-Public(01)10886982189097(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.75
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1